# SDR CA030508001

- Difficulty date: May 7, 2003
- Submitted: May 27, 2003
- Operation: General aviation
- Make and model: Pilats PC1245
- Aircraft time: 5,196 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 2897 · Fuel System Wiring
- Part: Wire
- Condition: Chafed
- Location: Boost Pump
- Component: Boost Pump
- Component part number: 9688411404
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DUE TO PREVIOUS FIND OF FUEL BOOST PUMP WITH A CHAFED WIRING HARNESS, THE BOOST PUMPS WERE REMOVED FOR PRECAUTIONARY INSPECTION.  CHAFED WIRES ON HARNESS WERE FOUND ON THERIGHT SIDE PUMP. LT PUMP WAS OLD STYLE PUMP STILL INSTALLED WITH HARNESS COMING OUT THE TOP OF THE PUMP.  PUMP HAD 1 848.4 HOURS PUMP WAS REPLACED AND AIRCRAFT RETURNED TO SERVICE
